# SDR CALA9700192

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N58545
- Make and model: Doug DC-9-32
- Aircraft serial: 47094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 AND 1.5 INCH CRACK IN FLOOR SUPPORT ANGLE UNDER SEAT TRACK AT STA 658.  THE FLOOR SUPPORT ANGLE WAS REPLACED IAW SRM 51-30-5.
